# SDR SWAA2017040512933

- Difficulty date: March 31, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 14,329 hours, 6,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT LENS COVER CRACKED AT BETWEEN ROWS 4 TO 27.    R & R THE COVER IAW AMM.
